# SDR AALA201702119010

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 72,612 hours, 10,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: A5398117400200
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HEATED DOOR SLIDE FITTING, FAILED OPERATIONAL RESISTANCE CHECK. REPLACED THE SLIDE FITTING IAW AMM 30-44-11 AND AMM 30-46-11. ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 30-46-710-801-A.
